# SDR DALA2021121507746

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 MISS DRILLED HOLE ON FRAME 16 LH SIDE, AT DOUBLE JUGGLE AREA, HOLE A, DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI #595245-14AD REV.0, REV.1 AND ER/A #595245-14AD REV.ORIGINAL. (2049517)
